# SDR AALA20130530008

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 1, SLAT T/E WEDGE UPPER SURFACE HAS DENT 12" FROM INBD EDGE AND 4" FROM T/E.  REPAIRED DENT IAW SRM 51-70-10-2R.
